Mathematical models of suspension bridges
Applications of Mathematics, Tome 42 (1997) no. 6, pp. 451-480
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this work we try to explain various mathematical models describing the dynamical behaviour of suspension bridges such as the Tacoma Narrows bridge. Our attention is concentrated on the derivation of these models, an interpretation of particular parameters and on a discussion of their advantages and disadvantages. Our work should be a starting point for a qualitative study of dynamical structures of this type and that is why we have a closer look at the models, which have not been studied in literature yet. We are also trying to find particular conditions for unique solutions of some models.
In this work we try to explain various mathematical models describing the dynamical behaviour of suspension bridges such as the Tacoma Narrows bridge. Our attention is concentrated on the derivation of these models, an interpretation of particular parameters and on a discussion of their advantages and disadvantages. Our work should be a starting point for a qualitative study of dynamical structures of this type and that is why we have a closer look at the models, which have not been studied in literature yet. We are also trying to find particular conditions for unique solutions of some models.
DOI :
10.1023/A:1022255113612
Classification :
35B10, 35Q72, 70K30, 73D35, 73H10, 73K05, 73K12, 74H45, 74K10
Keywords: dynamical behaviour; suspension bridges; Tacoma Narrows bridge; nonlinear oscillations
Keywords: dynamical behaviour; suspension bridges; Tacoma Narrows bridge; nonlinear oscillations
@article{10_1023_A:1022255113612,
author = {Taj\v{c}ov\'a, Gabriela},
title = {Mathematical models of suspension bridges},
journal = {Applications of Mathematics},
pages = {451--480},
year = {1997},
volume = {42},
number = {6},
doi = {10.1023/A:1022255113612},
mrnumber = {1475052},
zbl = {1042.74535},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1023/A:1022255113612/}
}
Tajčová, Gabriela. Mathematical models of suspension bridges. Applications of Mathematics, Tome 42 (1997) no. 6, pp. 451-480. doi: 10.1023/A:1022255113612
Cité par Sources :